# SDR SWIA2023041000304

- Difficulty date: March 4, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 41,623 hours, 39,861 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRIMMING OF HAT CHANNEL FLANGES OF FLOOR BEAM SUPPORT @ FS 409+128 TO 559.0,  NOTICED HEAVY CORROSION ON SUPPORT FITTING PN 600-31068-19. @  FS 460.00 RBL 9.0     (C-CHECK RO 4/5/2023)    BLENDED CORROSION ON FLOOR BEAM SUPPORT FITTING. REF CRJ200 SRM 53-41-53. REPLACED FLOOR BEAM SUPPORT AT FS460 RBL9. PER CRJ200 SRM 51-42-21 AND DWG 601R31118 REV L. PRESSURE CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
